# SDR CALA2023070502178

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 82,645 hours, 13,473 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A32944
- Part serial: SS0418
- Condition: Inoperative
- Location: Door 2r
- Part time: 5,303 hours, 833 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR 2R SLIDE IN THE RED IAW FIM FAULT CODE 25-66-02 DOOR MOUNTED ESCAPE SLIDE HAS TO BE BER REQUEST FOR MEL 5211Z. ALL OTHER ENTRY DOORS AND EXITS ARE AND ROWS 20 TO 22 (37 SEATS IN TOTAL). U/S TAPE ATTACHED AT AFF D AND INTERPHONE AT STA 2R WORKS NORMAL. INOP STICKER INSTALLED APPLIED MEL 5211Z. ACFT RELEASED TO SERVICE REPLACED IF SLIDE PRESSURE NOT IN GREEN BAND. DUE TO NO PARTS IN FULLY OPERATIONAL. FOLLOWING SEAT ROWS BLOCKED OFF: ROWS 6 TO 12 ECTED DOOR, SEATS, EMERGENCY EXIT LIGHTS. DOOR IS VERIFIED CLOSE NOC  DESK: 02 NAME: ERIC DATE: 02-JUL-23- TOMC APPROVES DEF OF DR 2R SLIDE PER MEL 5211Z AS REQUESTED SEE ATTACHED PICTURE R/R SLIDE PACK REF AMM 25-66-01  PARTS USED: 64-2566-9-0009,QTY :1 ADD EMP:U383580,U198462 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1858506  SN OFF 0418 SLIDE REPLACED IN COMPLIANCE WITH AMM 25-66-01 AND RII SLIDE, B767-400  OFF 64-2566-9-0009 0418 ON 64-2566-9-0009 0449
